Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 56, NWS Milwaukee, WI

August 6, 2013Green Lake County, Marquette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 6, 2013, 11:49 PM CDT for Green Lake County, Marquette County, Wisconsin. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2013, 11:49 PM CDT (04:49 UTC)
Expired
Aug 7, 2013, 12:45 AM CDT
In force
56 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Green Lake County, WI, Marquette County, WI

The radar

The Green Bay radar (KGRB), 104 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 10:45 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2013-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 424 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2013-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
424 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1453 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

687 
WUUS53 KMKX 070449
SVRMKX
WIC047-077-070545-
/O.NEW.KMKX.SV.W.0056.130807T0449Z-130807T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1149 PM CDT TUE AUG 6 2013

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN...
  MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 1245 AM CDT

* AT 1144 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
  NORTHEAST OF NECEDAH...AND MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WESTFIELD AROUND 1215 AM CDT.
  PRINCETON AROUND 1235 AM CDT.
  GREEN LAKE AROUND 1240 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SPRINGFIELD CORNERS...HARRISVILLE AND NESHKORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM.

&&

LAT...LON 4399 8889 4390 8888 4389 8888 4364 8888
      4381 8960 4398 8960
TIME...MOT...LOC 0449Z 289DEG 47KT 4407 8987

HAIL...<.75IN
WIND...60MPH

$$

DAVIS
6 follow-up statements
139 
WWUS53 KMKX 070500
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1200 AM CDT WED AUG 7 2013

WIC047-077-070545-
/O.CON.KMKX.SV.W.0056.000000T0000Z-130807T0545Z/
GREEN LAKE WI-MARQUETTE WI-
1200 AM CDT WED AUG 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MARQUETTE AND GREEN LAKE COUNTIES UNTIL 1245 AM CDT...

AT 1158 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF FRIENDSHIP...AND MOVING SOUTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WESTFIELD AROUND 1210 AM CDT.
  PRINCETON AROUND 1230 AM CDT.
  GREEN LAKE AND MARKESAN AROUND 1240 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE LAWRENCE...SPRINGFIELD
CORNERS...HARRISVILLE AND NESHKORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4399 8889 4390 8888 4389 8888 4364 8888
      4381 8960 4398 8960
TIME...MOT...LOC 0500Z 293DEG 48KT 4402 8967

HAIL...<.75IN
WIND...60MPH

$$

EHT
682 
WWUS53 KMKX 070508
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1208 AM CDT WED AUG 7 2013

WIC047-077-070545-
/O.CON.KMKX.SV.W.0056.000000T0000Z-130807T0545Z/
GREEN LAKE WI-MARQUETTE WI-
1208 AM CDT WED AUG 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MARQUETTE AND GREEN LAKE COUNTIES UNTIL 1245 AM CDT...

AT 1206 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF WESTFIELD...AND MOVING SOUTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WESTFIELD AROUND 1215 AM CDT.
  PRINCETON AROUND 1235 AM CDT.
  GREEN LAKE AND MARKESAN AROUND 1245 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE SPRINGFIELD CORNERS...
HARRISVILLE...NESHKORO AND MARQUETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4399 8889 4390 8888 4389 8888 4364 8888
      4381 8960 4398 8960
TIME...MOT...LOC 0508Z 294DEG 45KT 4398 8956

HAIL...<.75IN
WIND...60MPH

$$

EHT
284 
WWUS53 KMKX 070518
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1218 AM CDT WED AUG 7 2013

WIC047-077-070545-
/O.CON.KMKX.SV.W.0056.000000T0000Z-130807T0545Z/
GREEN LAKE WI-MARQUETTE WI-
1218 AM CDT WED AUG 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MARQUETTE AND GREEN LAKE COUNTIES UNTIL 1245 AM CDT...

AT 1216 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WESTFIELD...
AND MOVING SOUTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MONTELLO AROUND 1225 AM CDT.
  PRINCETON AROUND 1235 AM CDT.
  MARKESAN AND GREEN LAKE AROUND 1245 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE MARQUETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4399 8889 4390 8888 4389 8888 4364 8888
      4381 8960 4398 8960
TIME...MOT...LOC 0518Z 296DEG 42KT 4392 8940

HAIL...<.75IN
WIND...60MPH

$$

EHT
614 
WWUS53 KMKX 070528
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1228 AM CDT WED AUG 7 2013

WIC047-077-070545-
/O.CON.KMKX.SV.W.0056.000000T0000Z-130807T0545Z/
GREEN LAKE WI-MARQUETTE WI-
1228 AM CDT WED AUG 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MARQUETTE AND GREEN LAKE COUNTIES UNTIL 1245 AM CDT...

AT 1227 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
MONTELLO...AND MOVING SOUTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PRINCETON AROUND 1235 AM CDT.
  MARKESAN AND GREEN LAKE AROUND 1245 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE MARQUETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4399 8889 4390 8888 4389 8888 4364 8888
      4381 8960 4398 8960
TIME...MOT...LOC 0528Z 296DEG 42KT 4387 8928

HAIL...<.75IN
WIND...60MPH

$$

EHT
859 
WWUS53 KMKX 070534
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1234 AM CDT WED AUG 7 2013

WIC047-077-070545-
/O.CON.KMKX.SV.W.0056.000000T0000Z-130807T0545Z/
GREEN LAKE WI-MARQUETTE WI-
1234 AM CDT WED AUG 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MARQUETTE AND GREEN LAKE COUNTIES UNTIL 1245 AM CDT...

AT 1230 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
PRINCETON...AND MOVING SOUTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARKESAN AND GREEN LAKE AROUND 1245 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE MARQUETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4399 8889 4390 8888 4389 8888 4364 8888
      4381 8960 4398 8960
TIME...MOT...LOC 0534Z 296DEG 42KT 4384 8919

HAIL...<.75IN
WIND...60MPH

$$

EHT
805 
WWUS53 KMKX 070545
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1245 AM CDT WED AUG 7 2013

WIC047-077-070555-
/O.EXP.KMKX.SV.W.0056.000000T0000Z-130807T0545Z/
GREEN LAKE WI-MARQUETTE WI-
1245 AM CDT WED AUG 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARQUETTE AND GREEN
LAKE COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4399 8889 4390 8888 4389 8888 4364 8888
      4381 8960 4398 8960
TIME...MOT...LOC 0545Z 296DEG 42KT 4379 8903

$$

EHT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 8:53 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Aug 6, 8:53 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
853 PM CDT TUE AUG 6 2013

.UPDATE...
THUNDERSTORMS ACROSS EAST CENTRAL MN AND NORTHWEST WISCONSIN ARE
TRYING TO ORGANIZE INTO A LARGER LINE COMPLEX. THE BEST AXIS OF
MOISTURE AND INSTABILITY LOOKS TO BE OVER WESTERN WISCONSIN...INTO
SOUTHERN WISCONSIN. DEVELOPMENT ON THE SOUTHWEST FLANK HAS
STRUGGLED TO EXPAND FARTHER SOUTHWEST. THE HRRR HAS BEEN VERY
CONSISTENT WITH ITS HOURLY UPDATES IN BRINGING A LINE OF STORMS
THROUGH HERE BETWEEN ABOUT 1 AND 4 AM...HITTING MOST OF THE
FORECAST AREA. THE STORMS COULD BE WEAKENING BY THE TIME THEY REACH
THE SOUTHEAST...BUT IF THIS THING GETS BETTER ORGANIZED WITH GOOD
COLD POOL DYNAMICS...IT WILL LIVE ON LONGER. THE MAIN THREAT WILL
BE STRONG STRAIGHT LINE WINDS AND LARGE HAIL. CURRENT TIMING HAS IT
ENTERING MARQUETTE...GREEN LAKE...SAUK COUNTIES BETWEEN MIDNIGHT
AND 1 AM...EXITING THE SOUTHEAST BY AROUND 4 AM. THE LINE SHOULD
BEGIN TO ACCELERATE ONCE IT BECOMES BETTER ORGANIZED...SO CURRENT
MOVEMENT ISN/T AN ACCURATE EXTRAPOLATION.

&&

.AVIATION/06Z TAFS/...
VFR CONDITIONS ARE GENERALLY EXPECTED THROUGH THE PERIOD. A LINE
OF STRONG THUNDERSTORMS WILL MOVE THROUGH THE AREA BETWEEN
MIDNIGHT AND 4 AM. THEY SHOULD REACH MADISON BY 2 AM AND
MILWAUKEE/KENOSHA AROUND 4 AM. BRIEF MVFR CONDITIONS ARE LIKELY
WITH THE THUNDERSTORMS...ALONG WITH STRONG AND GUSTY NORTHWEST
WINDS FROM THE STORMS. PRESSURE GRADIENT WINDS WILL BE SOUTHWEST
UNTIL FRONTAL PASSAGE EARLY WEDNESDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 345 PM CDT TUE AUG 6 2013/

VERY SHORT TERM...TONIGHT AND WEDNESDAY.

IT SHOULD BE STAY DRY THROUGH EARLY EVENING...WITH SHOWERS/STORMS
FOCUSING WEST CLOSER TO AN APPROACHING COLD FRONT. AS THE FRONT
APPROACHES...THE ACTIVITY WILL LIKELY MOVE INTO THE FORECAST AREA
LATE EVENING INTO TONIGHT. CURRENT THINKING IS THAT THE BEST CHANCE
FOR STORMS WILL BE FROM 10 PM TO 4 AM.

THE BIG QUESTIONS REMAIN HOW MUCH OF THE CONVECTION WILL SURVIVE AND
IF ANY STORMS WILL BE SEVERE. STILL LOOKS LIKE THERE COULD BE A GOOD
AMOUNT OF INSTABILITY AFTER SUNSET. LATEST SOUNDINGS ARE MORE
REASONABLE WITH DEWPOINTS AND ARE INDICATING UPWARDS OF 1000 J/KG
CAPE AS THE FRONT APPROACHES. 0-6 KM BULK SHEAR WILL BE IN THE 35-45
KT RANGE...PLENTY TO CONSIDER STRONG TO SEVERE STORMS. THE LATEST
UPDATE OF THE SPC DAY 1 CONVECTIVE OUTLOOK PULLED THE SLIGHT RISK
OUT OF THE EAST...BUT KEPT IT FOR THE WESTERN TWO THIRDS OF THE
FORECAST AREA. THE MAIN THREAT WOULD PROBABLY BE DAMAGING WINDS WITH
BOWING LINES. WILL HAVE TO MONITOR UPSTREAM ACTIVITY THIS AFTERNOON
AND EVENING TO CONTINUE TO ASSESS STORM TIMING AND THE SEVERE THREAT
FOR SOUTHERN WISCONSIN.

EXPECTING MAINLY DRY WEATHER BY DAYBREAK WEDNESDAY...WITH A SHOWER
OR STORM POSSIBLY LINGERING INTO EARLY MORNING. IT WILL BE DRY MID
MORNING THROUGH THE AFTERNOON BEHIND THE DEPARTING FRONT. LOOKS LIKE
WARM AIRMASS WILL LINGER LONG ENOUGH FOR NEAR NORMAL TEMPS TOMORROW.
SHOULD BE A PRETTY NICE DAY.

SHORT TERM...WEDNESDAY NIGHT THROUGH FRIDAY.

DRIER AIR AND WEAK HIGH PRESSURE SETTLES IN BEHIND EXITING CDFNT AND
LINGERS THROUGH THURSDAY.  TEMPERATURES WILL REMAIN AVERAGING A
LITTLE BELOW NORMAL FOR EARLY AUGUST.  SHORT TERM GUIDANCE IS IN
REASONABLE AGREEMENT ON CARRYING WEAK CDFNT THRU SRN WI THURSDAY
NIGHT.  LOW PRESSURE MOVING ACROSS SRN CANADA A BIT MORE AMPLIFIED
THAN DEPICTED BY EARLIER GUIDANCE...HOWEVER MOISTURE REMAINS
LIMITED.  FOR NOW WL ADD SMALL POPS FOR -SHRA ACROSS NRN CWA LATER
THU NIGHT AS LITTLE INSTABILITY SEEN ON FORECAST SOUNDINGS AT THIS
TIME.  SLIGHTLY MORE ZONAL FLOW ON FRIDAY BUT STILL EXPECT ANY
PRECIPITATION THAT DEVELOPS NORTH OF STRONG FRONTAL BOUNDARY TO THE
SOUTH SHOULD REMAIN SOUTH OF THE AREA.  HOWEVER MAY SEE SOME HIGH
CLOUDS AFFECT SRN WI ON FRIDAY.

LONG TERM...FRIDAY NIGHT THROUGH TUESDAY.

MEDIUM RANGE GUIDANCE HAVING SOME DIFFICULTY IN STRENGTH AND
EASTWARD TIMING OF DEEP VORTEX NORTH OF THE GREAT LAKES AT THE START
OF THE PERIOD.  ECMWF AND GEM SHOWING LESS WEST-NORTHWEST FLOW IN
ITS WAKE ACROSS SOUTHERN WI...AND MORE ZONAL FLOW...WHILE GFS HAS
TRENDED BACK TO OLDER ECMWF SOLUTIONS.

THE MORE ZONAL FLOW OVER THE UPPER MIDWEST AND CENTRAL MS VALLEY
REGION WILL ALLOW PRECIP AND CLOUDS FORMING ALONG AND NORTH OF
STRONG EAST-WEST FRONTAL BOUNDARY TO INCH CLOSER TO SRN WI.  HWVR AT
THIS TIME STILL APPEARS DRIER ZONAL FLOW AND SLOW-MOVING WEAK HIGH
PRESSURE SHOULD CONTINUE TO BRING DRY WEATHER TO SRN WI FOR THE
WEEKEND.  UPSTREAM RIDGING ARCING FROM THE SOUTHERN PLAINS ACROSS
THE ROCKIES LOOKS TO REMAIN NEARLY STATIONARY INTO EARLY NEXT WEEK.
SOME CONSISTENCY IN MEDIUM RANGE GUIDANCE BRINGING SHORT WAVE TROUGH
FROM SOUTHERN CANADA ACROSS WI SUN NGT/MON TIME FRAME.  SLIGHT
INCREASE IN MID-LEVEL MOISTURE AT THIS TIME PER TIME-SECTIONS SO WL
CONTINUE SMALL POPS.  DRY CONDITIONS RETURN FOR EARLY NEXT WEEK.
GFS 5 DAY 5H MEANS CONTINUE TO SHOW HEIGHTS REMAINING SLIGHTLY BELOW
NORMAL FOR THE PERIOD...CONTRIBUTING TO DAYTIME TEMPERATURES
CONTINUING TO AVERAGE SLIGHTLY BELOW NORMAL.

AVIATION /00Z TAFS/...STILL LOOKS LIKE THERE WILL BE SHOWERS/STORMS
THIS EVENING AND INTO TONIGHT AS A COLD FRONT APPROACHES. STRONG TO
SEVERE STORMS ARE POSSIBLE...WITH DAMAGING WINDS THE MAIN THREAT.

THE PRECIP SHOULD WIND DOWN BY EARLY OR MID WEDNESDAY MORNING AS
THE COLD FRONT AND LOW PRESSURE HEAD EAST...WITH DRY WEATHER
EXPECTED THOUGH THE REMAINDER OF THE DAY.

COULD SEE SOME LOWER VSBYS IN STORMS TONIGHT...BUT OTHERWISE SHOULD
REMAIN VFR OVERNIGHT. MAY SEE SOME MVFR CIGS FOR A COUPLE HOURS
TOMORROW MORNING...BUT WILL LIKELY RETURN TO VFR BY LATE MORNING OR
AFTERNOON AS MIXING INCREASES. NOT A LOT OF CONFIDENCE IN THE LOWER
CIGS FOR TOMORROW...SO WILL KEEP VFR IN TAFS FOR NOW.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...DAVIS
TONIGHT/WEDNESDAY AND AVIATION/MARINE...DDV
WEDNESDAY NIGHT THROUGH TUESDAY...MBK
Hazardous weather outlook, Aug 6, 2:43 PM CDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
243 PM CDT TUE AUG 6 2013

WIZ046-047-051-052-056>060-062>072-071945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
243 PM CDT TUE AUG 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A BAND OF THUNDERSTORMS IS EXPECTED TO SWEEP ACROSS SOUTHERN
WISCONSIN TONIGHT ALONG AND AHEAD OF A COLD FRONT. THERE IS A
SLIGHT RISK THAT THE THUNDERSTORMS COULD TURN SEVERE...PRODUCING
DAMAGING WIND GUSTS AND LARGE HAIL. THE SLIGHT RISK AREA IS MAINLY
ALONG AND WEST OF A LINE FROM FOND DU LAC TO BELOIT.

THE TIMING FOR THE THUNDERSTORMS LOOKS BEST BETWEEN 10 PM CDT AND
4 AM CDT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A SMALL CHANCE FOR THUNDERSTORMS WEDNESDAY MORNING ACROSS
SOUTHEAST WISCONSIN...AS THE COLD FRONT EXITS THE AREA.

THERE IS ALSO A SMALL CHANCE FOR THUNDERSTORMS NEXT SUNDAY NIGHT
AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT OVER SOUTH CENTRAL
WISCONSIN.

LMZ643>646-071945-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
243 PM CDT TUE AUG 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A BAND OF THUNDERSTORMS IS EXPECTED TO AFFECT THE NEARSHORE WATERS
OF LAKE MICHIGAN BETWEEN 11 PM CDT AND 5 AM CDT. SOME OF THE
THUNDERSTORMS COULD BE STRONG...PRODUCING DAMAGING WIND GUSTS AND
HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY MORNING...AS
A COLD FRONT EXITS THE AREA.

NORTHWEST WIND GUSTS WILL APPROACH SMALL CRAFT ADVISORY LEVELS ON
FRIDAY.

THERE IS ALSO A SMALL CHANCE FOR THUNDERSTORMS SUNDAY NIGHT INTO
MONDAY.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Special weather statement, Aug 6, 11:39 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1139 PM CDT TUE AUG 6 2013

WIZ046-047-057-070530-
COLUMBIA-GREEN LAKE-MARQUETTE-
1139 PM CDT TUE AUG 6 2013

...STRONG THUNDERSTORM MOVING TOWARD MARQUETTE AND GREEN LAKE
COUNTIES...

AT 1134 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS 59 MILES WEST OF BERLIN...MOVING
SOUTHEAST AT 60 MPH.

IF THE STORMS MAINTAIN THEIR STRENGTH THEY WILL BRING WINDS UP TO 60
MPH...BRIEF HEAVY DOWNPOURS.

* THE THUNDERSTORM WILL BE NEAR...
  WESTFIELD BY 1205 AM CDT...
  MONTELLO BY 1215 AM CDT...
  6 MILES SOUTHWEST OF PRINCETON BY 1225 AM CDT...
  MARKESAN BY 1230 AM CDT...

GUSTY WINDS MAY CAUSE  BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS
TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM
HAS PASSED.

DAVIS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 12:59 AM CDTSpecial Marine WarningMKX76 min
Aug 7, 1:34 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Sheboygan41 min
Aug 7, 1:55 AM CDTSpecial Marine WarningMKX80 min
Aug 7, 1:56 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Ozaukee, Sheboygan, Washington49 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.